# SDR C2XA96IA137

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12006158002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FRAME 37 TO FRAME 41.5 RIGHT INBOARD BUTTSTRAP TO HAVE CORROSION BEYOND LIMITS. MX REMOVED AND REPLACED RT INBOARD BUTTSTRAP FRAME 37 TO FRAME 41.5.  (M)
